# SDR WWMA9800053

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332AE
- Make and model: Saab 340B
- Aircraft serial: 340B332
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Intermittent
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, THE EMERGENCY LIGHT ABOVE SEAT 10BC WAS INTERMITTENT.  MAINTENANCE PERFORMED OPERATIONAL CHECK AND COULD NOT DUPLICATE PROBLEM, THE BULB WAS REPLACED FOR PRECAUTIONARY REASONS.
